# SDR 2007UALA00989

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 67,651 hours, 8,330 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 7945243
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAV CROSS AISLE EMERGENCY LIGHT INOPERATIVE.  *S/D*  SECURED CONNECTOR.
